# SDR CALA2024041601112

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 90,305 hours, 19,571 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0200
- Condition: Smoke
- Location: Aft Galley
- Part time: 90,423 hours, 21,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CENTER OVEN SMOKING IN FLIGHT SOURCE OF OVEN SMOKE IDENTIFIED GO TO STEP E (DISPOSITION OF EVENT). STEPS C AND D DO NOT NEED TO BE ACCOMPLISHED REF AMM SMOKE/ODOR IN THE FLIGHT DECK AND/OR CABIN CONDITIONAL INSPECTION (ADDED BY EC0500-01014) REFERENCE: TASK 05-51-58-910-801-C1. INSPECTED OVEN 2 AFT GALLEY. FOUND EVIDENCE OF CHOCOLATE SAUCE SPILL. NEEDS CLEANING. REF B757-200 AMM TASK 05-51-58-910-801-C1. INFORMED TOMC. OVEN DEFERRED AS PER MEL 2520P. M PROC C/W. APPROVED NEF 2520P NOC DESK: 757 NAME: AHMED Z DATE: 13-APR-24- AFT CENTER OVEN. DIRTY. DEACTIVATED. DEFERRED REF NEF 2520P REMOVEED AND REPLACED AFT CENTER OVEN IAW AMM 25-34-00-000-801,OPS CHECK GOOD.
